# SDR C2XA01TY193

- Difficulty date: December 13, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RAMP ANGLE ON THE CENTER OMEGA BEAM BETWEEN FRAMES 19 AND 20 WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE RAMP ANGLE IAW EMB-135 SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
